Regional: Lancashire Police Warn People Are Becoming Ill After Taking Ecstasy Tablets

A small number of people in Lancashire have been taken ill, including vomiting and sickness, after taking ecstasy tablets.

The blue cubed-shaped pills have been sold as ecstasy, but police believe that they may be another substance in the tablets.

A police spokesman said, “A small number of people have become ill after taking the tablets with symptoms including sickness and vomiting. None of the people are in a life-threatening condition.

“Police enquiries are underway into the source of the pills and to analyse their content.”

Insp Mark Douglas, of West Police, added, “We are looking into this following reports a small number of people suffered adverse effects after taking what they may have believed to be ecstasy.

“Our advice would be for anyone who has taking a tablet like his to seek immediate medical attention if they start to feel unwell.

“If anyone has any of these tablets and has not yet taken them they should dispose of them safely by taking them to a police station, hospital or pharmacy. As they are cubed shaped they could look like sweets to a child so we are especially concerned.

“There is no safe way of taking drugs, and no way of knowing exactly what you are putting into your body and whether it is safe.”

For information about the dangers of taking drugs and their effects, please visit Talk to Frank at www.talktofrank.com.

Anyone with information about the blue ‘ectsasy’ tablets should call 101 quoting log 0535 of today (Jan 14th) or call Crimestoppers anonymously on 0800 555 111.

You must be logged in to post a comment Login